# SDR DL738020073

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 6,254 hours, 2,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 285A16003
- Part serial: NA
- Condition: Failed
- Location: Right Gear Well
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO SLC.  AFTER LIFTOFF GOT PSEU LIGHT, AUTO THROTTLES DISENGAGED, TCAS INOP, FEEL DIFF PRESSURE, AND TAKEOFF WARNING HORN WHEN THROTTLES ADVANCED.  REPEAT WRITE-UP OF PREVIOUS DAYS AIR RETURN.  PSEU HAS A HARD FAULT OF THE SPOILERS GROUND INTERLOCK SENSOR S1050.  FAULT CODE 31-51001 GSBV CL FAULT.  SUSPECT PROX SENSOR S1050.                       CA RPLD SENSOR, OP CKS NML
